# SDR IPXA2020072057978

- Difficulty date: May 28, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 1841 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  CENTER TO AFT CARGO FLOOR BULKHEAD UPPER STRUCTURE WAS CORRODED AROUND FASTENER HOLES,  ENTIRE LENGTH FROM LT TO RT AT BS 1841.  REMOVED THE BULKHEAD CHORD, FABRICATED AND INSTALLED IN MID TO AFT CARGO IAW DWG AGA7170.
